# SDR CALA2025041503862

- Difficulty date: April 10, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 78,856 hours, 29,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE/OVERWING LIGHT DOES NOT COME ON LEFT WING LIGHT DOESNT COME ON VERIFIED DISCREPANCY WITH FLIGHT CREW. THE LH WING ILLUMINATION LIGHT IS INOP. SEE PHOTOS. REQUESTING MEL 3307B FOR LH WING ILLUMINATION LIGHT. SWITCH SET TO OFF AND INOP STICKER INSTALLED. TOMC APPROVED COMPLIED WITH MEL. *DM* SEE M/L FOR WING SCAN / ILLUM LAMP. RELAMPED LEFT WING ILLUMINATION REF 33-41-00 AMM. OPS CHECK GOOD
